More from me

Hi everyone. Just thought i`d update with the latest going on here. My 50mg dose of Amitriptyline was reduced back to 25mg by my doctor to stop my heart palpitations, but now my pain has increased again. I have an appointment with a neurologist on the 27th of June (i was referred after an mri scan picked up abnormalities with my optic nerves), and it looks like i might have to have tests done, as i found out from my doctor last week that the hospital suspect i could have intracranial hypertension. I`ve had trouble with headaches on and off for a few years, but the doctors have said they were stress related, tension headaches, my depression, my FMS, or even chronic daily headache syndrome! I can`t remember the last time i didn`t have a headache, and have recently had to stock up on paracetamol and ibruprofen. I now have over five weeks to wait to see what the neurologist says, but i`m so impatient and wish it was this week! Here`s hoping the next five weeks fly by! xxx

3 Replies

oldestnewest
  • Wow thats a long time!! I saw my G.P. on Friday afternoon and was given an

    urgent referal to Neurology and go on Monday ( tmw)

    Hugs x x

  • Hi, my friend has been having tests done since last august from a neurologist and is still waiting for an appoitnment for results. They are really bad where i am from, so this sounds quite good. I tottally understand though i am so impatient too. I had an immunologist appointment and i had to wait 4 months for that, i was so fed up. A tip for you if you dont already do it. As its a few weeks away, keep a diary of daily pains hun. It will help you remeber stuff when you get there.

    Good luck and i hope you get some answers soon.

    hugs, kel xxx

  • I believe that some painkillers can cause heart palpitations. Could they be a problem for you maybe?

    Also, if you're taking a lot of painkillers for headaches, you could be getting more headaches - rebound headaches. Just a thought.

    Good luck.

    Karen

You may also like...